MAUDE Adverse Event Report: COOK INC FLEXOR HIGH-FLEX ANSEL GUIDING SHEATH; DYB INTRODUCER, CATHETER

COOK INC FLEXOR HIGH-FLEX ANSEL GUIDING SHEATH; DYB INTRODUCER, CATHETER
Model Number N/A
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/09/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Event is still under investigation at this time.
 
Event or Problem Description
The hub of the dilator separated from the dilator.The dilator was successfully removed by hand with no subsequent intervention.The procedure was completed with the device in question.The patient did not require any additional procedures nor experience any adverse effects due to this occurrence.
 
Additional Manufacturer Narrative
(b)(4).Event evaluation: a review of complaint history, device history record, manufacturing instructions, quality control, trends and a visual inspection of the returned device were conducted during the investigation.A 12.0 fr.Hfanl yellow dilator was returned for investigation.The dilator did not have a hub attached, and the hub was not returned.The dilator flare was visually inspected and appeared not to be manufactured to specification (flare size too small).This was likely caused by insufficient cooling during the flaring manufacturing process.There is no evidence to suggest nonconforming product exists in house or in the field.We have notified the appropriate internal personnel and will continue to monitor for similar complaints.
 
Event or Problem Description

Brand Name
FLEXOR HIGH-FLEX ANSEL GUIDING SHEATH
Common Device Name
DYB INTRODUCER, CATHETER
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key5930385
Report Number1820334-2016-00886
Device Sequence Number453954
Product Code DYB
UDI-Device Identifier00827002562790
UDI-Public(01)00827002562790(17)190324(10)6837580
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/09/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberKCFW-12.0-35-45-RB-HFANL0-HC
Was Device Available for Evaluation? Yes
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 08/09/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/06/2016
Supplement Report FDA Received Date01/03/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1